# SDR ABXA010419

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 38,407 hours, 33,723 cycles
- Engine: Ge CF680A
- Engine time: 33,050 hours, 29,183 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, RIGHT ENGINE VIBRATION 2.0 TO 2.2, SOME VIBRATION FELT.  DURING ALL OTHER PHASES OF FLIGHT, NO VIBRATION FELT.  OPENED COWLING AND CHECKED FOR LOOSE DUCTS, ETC.  NO DEFECTS.  PERFORMED BITE OF AVM AND EEC, NO DEFECTS NOTED AND NO MAINTENANCE MESSAGES.  SYSTEM CHECKED GOOD IAW B767 AMM 77-37-00-5.
